# SDR SIMA20190915002

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 34,723 hours, 30,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 67813
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMER LIGHTS INOP. C/A-REMOVED AND REPLACED #3 EMER BATTERY IAW W/C 33-700-19 AND PERFORMED EMER LIGHT CHECK IAW W/C 33-700-17. OPC GOOD.
